# SDR AALA202507117256

- Difficulty date: July 6, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 78,357 hours, 30,290 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030501900
- Part serial: 03970
- Condition: Faulted
- Location: Zone 600
- Part time: 68,235 hours, 26,364 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO PHX DUE TO THE FLIGHT CREW REPORTING THAT UPON SELECTION OF FLAPS 2 AN ECAM MESSAGE FOR FLAPS LOCKED BETWEEN FLAPS 1 AND 2 ALONG WITH AN ALIGNMENT FAULT DISPLAYED. THE AIRCRAFT LANDED SAFELY AT PHX AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE ACCOMPLISHED TSM 27-51-00-810-818A, REPLACED THE RIGHT WING TRAILING EDGE FLAP INTERCONNECTING STRUT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 27-54-00-700-01 WITH NO FAULTS NOTED.
